MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. LUER-LOK; SYRINGE

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. LUER-LOK; SYRINGE
Catalog Number 309680
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer that one syringe was found to contain an external defect at the top of the plunger.Complaint via email.During compounding of lot 20260323-0ae0df, hydromorphone hcl 10 mg in 0.9% sodium chloride 50 ml syringe-1, one syringe was found to contain an external defect at the top of the plunger.This unit is available for return.Details for your investigation: product: sterile syringe tray 50ml lot number: 5170561 part number: 309680 number of defective units: 1 defect type: external defect product complaint: (b)(4) quantity: (b)(4) please let me know the results of the investigation.Additional information: date of event: 23/mar/2026.".
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
LUER-LOK
Common Device Name
SYRINGE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24790428
Report Number9610847-2026-00157
Device Sequence Number18603134
Product Code FMF
UDI-Device Identifier00382903096800
UDI-Public(01)00382903096800(17)300531(10)5170561
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309680
Device Lot Number5170561
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown